# SDR UIEA2020111902423

- Difficulty date: November 18, 2020
- Submitted: November 20, 2020
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 100,226 hours, 19,299 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Monitor
- Condition: Malfunctioned
- Location: E/E Cooling
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

E/E COOLING MONITOR "EADI-L EHSI-L VOR-L" ALL SHOW ZERO AIRFLOW.  PERFORMED OPERATIONS TEST OF E/E COOLING MONITOR, IAW AMM 21-58-34.  NO FAULTS NOTED, ALL INDICATOR BALLS CAME IN VIEW FOR MORE THAN 15 SEC.  SYSTEM OK AT THIS TIME.
